I'm currently dealing with emotional problems as is, so it's really important that I figure out whether or not OTCL will help or make this worse. Also, it would be a big inconvenience if this affected my sex drive negatively. My boyfriend and I see each other rarely, so it'd be bothersome if I was never "in the mood."
17 Apr 2012
Most all birth control pills affect your mood or emotions at first maybe the first few months or so this is only because your body is adjusting to it but this usually isn't really noticeable unless your on a high dose I was started on lo estrin 24 and it was just too much for
Me I felt I was goin crazy some days so I had it switch to a lower dose now I've been on it for 2 years with no problems and as far as the sex drive it sometimes decreases it but also it can increase it so it just all depends on how your body responds to it! Hope this helps!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am looking for a pill that will not effect my sex drive or if possible increase it, and not make me extremely moody! I have read that some womens ...
3 answers • 5 Aug 2012
I've been taking it for almost two weeks now and I've been drinking soda here and there. I was going to drink coffee for the first time ...
1 answer • 8 Dec 2014
I usually take birth control every month, I had a breakthrough bleed in my last week on my pills so I decided just to have my period. I believe it ...
1 answer • 28 Sep 2015
Ive been taking Tri Ortho cyclen for about 2 yrs now. I had just finished my green pills and i took my 1st white pill but i usually take my BC at ...
1 answer • 5 Oct 2015